CSpace
Tree-decompositions of graphs .1.
Shi, MY
1997-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:4Pages:277-281
Keywordtree-decomposition singular vertex maximal planar bipartite graph
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK83500004
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28926
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Shi, MY. Tree-decompositions of graphs .1.[J]. CHINESE SCIENCE BULLETIN,1997,42(4):277-281.
APA Shi, MY.(1997).Tree-decompositions of graphs .1..CHINESE SCIENCE BULLETIN,42(4),277-281.
MLA Shi, MY."Tree-decompositions of graphs .1.".CHINESE SCIENCE BULLETIN 42.4(1997):277-281.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, MY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, MY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, MY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.